# SDR S9HA095371

- Difficulty date: June 17, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N351NT
- Make and model: Aerosp AS355*
- Aircraft serial: 1016
- Aircraft time: 13,120 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 704A37642043
- Part serial: 424
- Condition: Inoperative
- Location: Oil Pressure
- Part time: 2 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ENGINE OIL PRESSURE TRANSMITTER FAILED AFTER 1.5 HRS TSN. REPLACED WITH 2ND NEW TRANSMITTER WHICH FAILED AT 0.0 HRS TSN
